I have just been reading the Progynova leaflet and the side effects are worrying me slightly! I have been injecting with Buserelin, had my baseline scan today and my lining is thin so am ready to start these Oestrogen tablets. Have been feeling so low today, no particular reason, all I can think is that it's the meds. I've been on Buserelin for 2 weeks now and have had no symptoms except for some bloating and headaches just the last two days. Am worried that I'm going to continue feeling low. Just not sure how to motivate myself to feel more positive. Any suggestions about how to pick myself up again? X
Progynova side effects, preparing for... - Fertility Network UK
Fertility Network UK
Just wanted to wish you well! Personally I was more affected by buserelin injection then progynova tablets, this was because buserelin give you menopause effects and you could feel down, have hot flashes headaches, I’ve experienced all this! Drinking plenty of water helped a lot. The moment to switch onto oestrogen means that you reduce buserelin dosage to and you body gets back to more stable stage-at least this was my case. To me progrynova was not bad at all.
Fx for your cycle💕
You are a bit ahead of me, think you replied to one of my posts stressing out about Burserelin side effects 😂 I’m on day 5 now and touch wood I’ve just been very tired, but nothing else awful. Haven’t even looked in to the Progynova side effects yet 😩
Put it this way if you read the Burserelin leaflet you were probably expecting to have a horrendous time and you didn’t so no reason why it won’t be the same with this next lot! So try not to worry about it until it happens (I am trying to take my own advice but it’s not easy I know).
In terms of the low mood I feel like that every so often even when I’m not on this stuff and always find that it comes and goes, so you may feel like that tonight but you will probably wake up tomorrow and feel much better so I would say go to bed, sleep it off. Look after your self, have a good wallow if you feel like it, I’m sure your mood will improve. Just keep remembering why you are doing this and that you are taking positive steps towards getting what you want even if it’s hard you are moving forward at least.
Hope you feel better soon Xx
Thank you. You are right. I too have had these down days before, just not for a while. I managed to be fairly upbeat and positive whilst on all the meds during my fresh IVF cycle. This time, I feel quite different. Perhaps I'm just more realistic (and in some ways pessimistic which is not great, I know) or maybe more numb to it... Hopefully will wake up tomorrow feeling fresher. I just said to my husband, perhaps I just need to get more rest in at the end of the day if I'm feeling tired rather than fighting it. I think I feel more down because I can't do things I normally would due to tiredness and lack of motivation. Need to keep the end goal in mind. All the best to you, keep us posted xx
I’m exactly the same. Fresh cycle I almost didn’t even consider that it wouldn’t work! It was a shock when it didn’t despite knowing the odds. This time I am almost expecting it not to work! Not getting my hopes up at all. In reality though we are both actually very lucky to actually have frozen embryos to try again with. Some people don’t have that. It could be a whole lot worse!
Yes I think you need to accept that you are putting your body through something significant and that you will need more rest than normal. Good luck, and yes keep us posted as well xxx
I must say I haven't been having many side effects from Progynova, apart from feeling hot all the time!
Progynova didn't bother me at all (the progesterone left me feeling homicidal and starving but it settled after a few days). Hopefully you'll be one of the ones who feels ok with it
As for mood, the fact that you're coming to the end of one stage and getting really close to transfer and hopefully to your goal is a motivator but don't worry if you're feeling down - when you think about all the hormones your poor system is coping with, how on earth are you supposed to stay balanced? Just remember it's all temporary xxx
Hi there, I’m in a similar position to you and was also worried about Progynova after reading the leaflets! I had some really down days on Buserelin (sent out an sos on here!) but can echo what others have said that haven’t really felt any side effects from Progynova 🙏 my nurse was convinced it’d make me feel perkier haha! Still having some flip flop days, Monday I ate too many biscuits, but as other have said, the feelings are temporary ❤️ Good luck 🤞 xxx